Comment on "The Sikivie-Weiss magnetic dipole solution"

Leroyer, Y. ; Raychaudhuri, A. (1979) Comment on "The Sikivie-Weiss magnetic dipole solution" Physical Review D - Particles, Fields, Gravitation and Cosmology, 20 (8). pp. 2086-2088. ISSN 1550-7998

Full text not available from this repository.

Official URL:

Related URL:


The Sikivie-Weiss magnetic-dipole-type solution is analyzed. It is shown that, contrary to expectation but in agreement with other recent results, the energy of this solution is always less than the Coulomb-solution energy. We discuss some consequences of this result.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:80950
Deposited On:02 Feb 2012 14:20
Last Modified:02 Feb 2012 14:20

Repository Staff Only: item control page